# SDR 97FDEA00339

- Difficulty date: June 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N422FE
- Make and model: Airbus A310-222
- Aircraft serial: 346
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Nr 2 Engine
- Stage of operation: LD
- Nature of condition: R
- Precautionary procedure: K

## Discrepancy

KHH:  97-0103  UPON LANDING DURING MODERATE RAIN SHOWERS/STANDING WATER, AS A/C SLOWED TO 80 KTS IN REV THRUST, THE NR 2 ENGINE COMPRESSOR STALLED AND FLAME OUT OCCURRED.  THIS ALSO CAUSED NR 2 ENGINE REV UNLOCK AND ENG FAIL INDICATIONS TO ILLUMINATE GROUND OBSERVERS NOTED EXCESSIVE WATER CAUSING COMPRESSOR STALL.  ENG TAIL PIPE FIRE AFTER EXITING RUNWAY.  ACCOMPLISHED OVERTEMP VISUAL INSPECTION PER M/M 72-00-00, PG 210, FOUND NML.  A/C RELEASED PER EA 6-7200-29527, FOR ONE-TIME FLT TO TPE FOR HOT SECTION.  ENG BORESCOPE RESULTS NML AND PLACED ON WATCH FOR 80 FLT HOURS.
